MAUDE Adverse Event Report: AMYLIOR INC. ALLTRACK R3; POWER WHEELCHAIR

AMYLIOR INC. ALLTRACK R3; POWER WHEELCHAIR
Model Number ALLTRACK R3
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Crushing Injury (1797)
Type of Reportable Event Death
Additional Manufacturer Narrative
Official date of event is unknown.Request made to get the chair back for evaluation; we are still waiting for a response.Should the device become available or further information be received, a follow-up report will then be issued.
 
Event or Problem Description
Mr.(b)(6) was visiting the beach; one the casters shredded, he slammed into the curb and the chair flipped over him.

Brand Name
ALLTRACK R3
Common Device Name
POWER WHEELCHAIR
Manufacturer (Section D)
AMYLIOR INC.
3190 f.x. tessier
vaudreuil-dorion, quebec J7V 5V5
CA  J7V 5V5
MDR Report Key11614593
Report Number9615410-2021-00001
Device Sequence Number11553497
Product Code ITI
UDI-Device Identifier00827482201738
UDI-Public00827482201738
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K092225
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberALLTRACK R3
Device Catalogue Numberatr
Was Device Available for Evaluation? No
Type of Report(Section G)Five-Day
Initial Date Received by Manufacturer 12/20/2017
Initial Report FDA Received Date04/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;